# SDR SWAA2022020150528

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWA TASK CARD # 14020-57; STEP 2D: L/H VERTICAL PRESSURE DECK WEB ATTACH ANGLE CRACKED AT INBOARD SIDE OF DRAIN HOLE. VERIFIED WITH HFEC. MARKED IN BLACK. 3 / REPAIRED L/H VERTICAL PRESSURE WEB ATTACH ANGLE AT I/B SIDE OF DRAIN HOLE AT BS 663; LBL 36; IAW EA# 170443 REV IR AND SWA EA# 1-757-14382 REV. IR.
